# SDR HEEA955259

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911TL
- Make and model: Bolkms BK117B1
- Aircraft serial: 7198
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 6503A3101
- Condition: Defective
- Location: Cockpit N1
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INDICATOR READS HIGH OUT OF TOLERANCE AT HIGH RANGE.
